Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 152, Number 2
HTML articles powered by AMS MathViewer

Metabelian $p$-groups of maximal class
R. J. Miech PDF
Trans. Amer. Math. Soc. 152 (1970), 331-373
On the cohomology of stable two stage Postnikov systems
John R. Harper PDF
Trans. Amer. Math. Soc. 152 (1970), 375-388
A surface in $E^{3}$ is tame if it has round tangent balls
L. D. Loveland PDF
Trans. Amer. Math. Soc. 152 (1970), 389-397
The dual topology for the principal and discrete series on semisimple groups
Ronald L. Lipsman PDF
Trans. Amer. Math. Soc. 152 (1970), 399-417
Spectral representation of certain one-parametric families of symmetric operators in Hilbert space
A. E. Nussbaum PDF
Trans. Amer. Math. Soc. 152 (1970), 419-429
Functional analytic properties of topological semigroups and $n$-extreme amenability
Anthony To-ming Lau PDF
Trans. Amer. Math. Soc. 152 (1970), 431-439
Solutions to nonlinear hyperbolic Cauchy problems without convexity conditions
Donald P. Ballou PDF
Trans. Amer. Math. Soc. 152 (1970), 441-460
A generalization of parallelism in Riemannian geometry, the $C^{\omega }$ case
Alan B. Poritz PDF
Trans. Amer. Math. Soc. 152 (1970), 461-494
Decomposing manifolds into homologically equivalent submanifolds
J. Scott Downing PDF
Trans. Amer. Math. Soc. 152 (1970), 495-501
On the structure of primary abelian groups of countable Ulm type
Doyle O. Cutler PDF
Trans. Amer. Math. Soc. 152 (1970), 503-518
On the solutions of a class of linear selfadjoint differential equations
Larry R. Anderson and A. C. Lazer PDF
Trans. Amer. Math. Soc. 152 (1970), 519-530
Actions of the torus on $4$-manifolds. I
Peter Orlik and Frank Raymond PDF
Trans. Amer. Math. Soc. 152 (1970), 531-559
Group algebra modules. III
S. L. Gulick, T.-S. Liu and A. C. M. van Rooij PDF
Trans. Amer. Math. Soc. 152 (1970), 561-579
Group algebra modules. IV
S. L. Gulick, T.-S. Liu and A. C. M. van Rooij PDF
Trans. Amer. Math. Soc. 152 (1970), 581-596
Semigroups through semilattices
J. H. Carruth and Jimmie D. Lawson PDF
Trans. Amer. Math. Soc. 152 (1970), 597-608
Cohomology of $F$-groups
Peter Curran PDF
Trans. Amer. Math. Soc. 152 (1970), 609-621
On automorphism groups of $C^*$-algebras
Mi-soo Bae Smith PDF
Trans. Amer. Math. Soc. 152 (1970), 623-648
Closedness of coboundary modules of analytic sheaves
Yum-tong Siu and G√ľnther Trautmann PDF
Trans. Amer. Math. Soc. 152 (1970), 649-658